淡江大學機構典藏:Item 987654321/69147
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56121/90161 (62%)
造访人次 : 11556913      在线人数 : 67
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69147


    题名: A Note On Skew-Normal Distribution Approximation To The Negative Binomal Distribution
    作者: Lin, Jyh-Jiuan;Chang, Ching-Hui;Jou, Rosemary
    贡献者: 淡江大學統計學系
    关键词: Central Limit Theorem;cumulative distribution function (cdf);skew-normal distribution;skew parameter
    日期: 2010-01
    上传时间: 2011-10-23 16:24:11 (UTC+8)
    出版者: Athens: World Scientific and Engineering Academy and Society (W S E A S)
    摘要: This article revisits the problem of approximating the negative binomial distribution. Its
    goal is to show that the skew-normal distribution, another alternative methodology, provides a
    much better approximation to negative binomial probabilities than the usual normal
    approximation.
    關聯: WSEAS Transactions on Mathematics 9(1), pp.32-41
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    A Note On Skew-Normal Distribution Approximation To The Negative Binomal Distribution.pdf665KbAdobe PDF0检视/开启
    index.html0KbHTML14检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈